# SDR IPXA2015061290096

- Difficulty date: June 2, 2015
- Submitted: June 15, 2015
- Operation: Air carrier
- Aircraft: N271UP
- Make and model: Doug MD-11F
- Aircraft serial: 48572
- Aircraft time: 54,870 hours, 15,161 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB2891504
- Condition: Gouged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, RT WING L/E EXTERIOR SKIN GOUGED BETWEEN XOS 1005-1065.  REPAIRED THE SKIN IAW SRM 57-40-02 REPAIR 5, FIG 201.
